Alert archive / Maine / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 33, NWS Caribou, ME

July 6, 2007Penobscot County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 6, 2007, 2:27 PM EDT for Penobscot County, Maine. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2007, 2:27 PM EDT (18:27 UTC)
Expired
Jul 6, 2007, 3:00 PM EDT
In force
33 min
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Penobscot County, ME

The radar

The Caribou radar (KCBW), 155 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:35 PM EDTHAIL 0.75Glenburn, ME
Jul 6, 2:44 PM EDTHAIL 0.75Bangor, ME
Jul 6, 3:05 PM EDTHAIL 0.75Glenburn, ME
Jul 6, 3:10 PM EDTHAIL 0.88Brewer, ME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCAR 061828
SVRCAR
MEC019-061900-
/O.NEW.KCAR.SV.W.0033.070706T1827Z-070706T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
227 PM EDT FRI JUL 6 2007

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
  THIS INCLUDES THE CITIES OF...OLD TOWN...BANGOR...

* UNTIL 300 PM EDT

* AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 40 MPH.  THIS STORM WAS LOCATED NEAR
  ORONO...OR ABOUT 6 MILES WEST OF OLD TOWN...AND MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ORONO BY 235 PM EDT...
  OLD TOWN BY 240 PM EDT...

IN ADDITION TO LARGE HAIL AND STRONG WINDS...CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772...RELAY WIND REPORTS BY SELECTING MENU OPTION
4...RELAY HAIL REPORTS BY SELECTING MENU OPTION 9. OTHERWISE...
CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CARIBOU MAINE.

LAT...LON 4486 6909 4469 6899 4478 6847 4507 6858

$$

FOSTER
1 follow-up statement
000 
WWUS51 KCAR 061844
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
243 PM EDT FRI JUL 6 2007

MEC019-061900-
/O.CON.KCAR.SV.W.0033.000000T0000Z-070706T1900Z/
PENOBSCOT ME-
243 PM EDT FRI JUL 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTH CENTRAL PENOBSCOT COUNTY...

AT 235 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DIME SIZE HAIL.  THIS STORM WAS LOCATED NEAR 
ORONO...OR ABOUT 6 MILES SOUTHEAST OF OLD TOWN...MOVING EAST AT 20 
MPH. IN ADDITION...WIND GUSTS UP TO 45 MPH CAN BE EXPECTED WITH THIS
STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLIFTON BY 255 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772. OTHERWISE...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN CARIBOU MAINE.

LAT...LON 4494 6888 4472 6884 4478 6847 4507 6858

$$

NOUHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:56 AM EDT, 5 hours 31 minutes earlier.

Area forecast discussion, Jul 6, 8:56 AM EDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
856 AM EDT FRI JUL 6 2007

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS MAINE TO THE MARITIMES TODAY...DRAWING
A COLD FRONT ACROSS THE REGION WITH SHOWERS AND THUNDERSTORMS.
THE COLD FRONT WILL MOVE TO THE EAST TONIGHT WITH DIMINISHING
SHOWER CHANCES. A DISTURBANCE WILL CROSS THE REGION SATURDAY
POSSIBLY BRINGING A CHANCE OF SHOWERS DURING THE AFTERNOON MOSTLY
TO DOWNEAST AREAS. A WARM FRONT WILL BECOME NEARLY STATIONARY
ACROSS THE REGION SUNDAY BRINGING ANOTHER CHANCE OF SHOWERS.
&&

.NEAR TERM /THROUGH SATURDAY/...
DENSE FOG IS LIFTING ACROSS DOWNEAST SO WILL CANCELLED THE DENSE
FOG ADVISORY FOR THE REMAINDER OF THIS MORNING. SKIES CLEARING TO
THE WEST AND EXPECT STRATUS DECK WILL LIFT ACROSS THE REGION LATE
THIS MORNING PROVIDING PARTLY CLOUDY SKIES ACROSS THE REGION BY
NOONTIME. RADAR INDICATES THAT ISOLATED SHOWERS ARE CONFINED TO
THE COASTAL SECTIONS SO WILL ALSO REDUCE POPS ACROSS THE CWA THIS
MORNING BUT LEAVE NUMEROUS POPS FOR THIS AFTERNOON.

LOW PRESSURE WILL LIFT ACROSS MAINE TODAY DRAWING A COLD FRONT
ACROSS THE REGION. AT THE SAME TIME...AN UPPER DISTURBANCE WILL
TRACK ALONG THE COAST WHILE AN UPPER TROF CROSSES THE FORECAST
AREA. SHOWERS/THUNDERSTORMS WILL OCCUR ACROSS THE REGION TODAY.
TEMPERATURES ALOFT BEGIN TO COOL TODAY WITH THE UPPER TROF WHICH
WILL HELP STEEPEN LAPSE RATES. AT THE MOMENT...ABUNDANT CLOUD
COVER IS EXPECTED ACROSS THE REGION TODAY WHICH WOULD LIMIT
DIURNAL HEATING. HOWEVER...IF MORE EXTENSIVE SUN AND DIURNAL
HEATING DOES OCCUR DESTABILIZATION WILL BE ENHANCED WITH MORE
EXTENSIVE AND STRONGER THUNDERSTORMS. SOME THUNDERSTORMS WHICH
FORM TODAY COULD PRODUCE SMALL HAIL AND GUSTY WINDS. FOG WILL
OCCUR ACROSS THE REGION THIS MORNING WHICH COULD BE LOCALLY DENSE
ACROSS NORTHERN AREAS. MORE EXTENSIVE AND PERSISTENT DENSE FOG
WILL OCCUR ACROSS CENTRAL/DOWNEAST AREAS THIS MORNING WHERE A DENSE
FOG ADVISORY IS IN EFFECT THROUGH NOON. HIGH TEMPERATURES TODAY
WILL BE DEPENDENT ON THE AMOUNT OF SUN...THOUGH GENERALLY EXPECT
READINGS TO RANGE FROM AROUND 70 NORTH TO THE MID 70 INTERIOR
DOWNEAST WITH AROUND 70 NEAR THE DOWNEAST COAST.

THE LOW WILL CONTINUE MOVING NORTHEAST THROUGH THE MARITIMES
TONIGHT...DRAWING THE COLD FRONT ACROSS THE GULF OF MAINE. THE
UPPER TROF WILL ALSO MOVE EAST. THUS...EXPECT SHOWERS/THUNDERSTORMS
ACROSS THE REGION DURING THE EVENING TO BECOME LESS EXTENSIVE
OVERNIGHT. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER TO MID
50S NORTH...TO THE MID 50S DOWNEAST.
&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THE COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS THE MARITIMES
EARLY SATURDAY. EXPECT A PARTLY SUNNY DAY SATURDAY. HOWEVER A
WEAK SHORT WAVE AND SURFACE TROUGH WILL APPROACH THE REGION DURING
THE AFTERNOON AND INTO THE EVENING. THIS SYSTEM MAY RESULT IN SOME
SCATTERED SHOWERS MAINLY ACROSS THE CENTRAL ZONES SOUTH THROUGH
DOWNEAST. A WARM FRONT WILL APPROACH THE REGION FROM THE SOUTHWEST
SATURDAY NIGHT AND THEN BECOME NEARLY STATIONARY ACROSS THE REGION
IN THE ZONAL FLOW ALOFT. THIS FRONT WILL LIKELY BE THE FOCUS FOR
SOME SHOWERS OR LIGHT RAIN LATER SUNDAY AND INTO SUNDAY NIGHT. THE
FRONT WILL PUSH SOUTH ACROSS THE REGION AS A COLD FRONT ON MONDAY.
THIS WILL RESULT IN THE CHANCE FOR SHOWERS ESPECIALLY ACROSS THE
CENTRAL AND DOWNEAST AREAS.
&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
MODELS IN THE LONG TERM HAVE A BETTER HANDLE TODAY ON DEVELOPMENT
OF SURFACE AND UPPER LEVEL FEATURES BUT ARE STRUGGLING WITH TIMING
OF THESE SYSTEMS. USED HPC GUIDANCE AS A STARTING POINT AND MADE A
FEW MINOR MODIFICATIONS. TUESDAY INTO WEDNESDAY COULD SEE A
BREAK IN THE PRECIPITATION BETWEEN FRONTAL SYSTEMS WITH
THURSDAY HAVING ANOTHER CHANCE FOR SHOWERS AS LOW PRESSURE OVER
CANADA AND ASSOCIATED COLD FRONT MOVES IN FROM THE WEST.
&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
EXPECT WIDESPREAD IFR/LIFR CONDS AT ALL TERMINALS THROUGH EARLY THIS
MORNING IN LOW CEILINGS AND REDUCED VSBYS IN FOG. CONDS WILL THEN IMPROVE
TO MVFR/VFR LATE THIS MORNING. TSTMS ARE POSSIBLE AT ALL TERMINALS
ESP THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. CONDS WILL
IMPROVE TO VFR BEHIND THE FRONT TONIGHT ALTHOUGH SOME PATCHY FOG
COULD RESULT IN SOME MVFR CONDS AT TIMES OVERNIGHT.

VFR CONDS WILL PREVAIL SATURDAY...THEN EXPECT PERIODS OF MVFR CONDS
SATURDAY NIGHT THROUGH MON IN POSSIBLE SHOWERS. VFR WILL
PREDOMINATE BY TUESDAY AS HIGH PRES BUILDS ACROSS.
&&

.MARINE...
NEAR TERM: WITH SEAS LOWERING TO 5 FT WITH A 8 SECOND PERIOD HAVE
DROPPED SMALL CRAFT ADVISORY FOR SEAS FOR THE REMAINDER OF TODAY.
SEAS MAINLY DUE TO S SWELL FOR TODAY AND TONIGHT. EXTENSIVE FOG
WILL REDUCE VISIBILITIES TODAY THROUGH EARLY TONIGHT...WITH
IMPROVING VISIBILITIES IN THE WAKE OF THE FRONT LATER TONIGHT.
SHOWERS/THUNDERSTORMS WILL ALSO OCCUR TODAY THROUGH EARLY TONIGHT
IN ADVANCE OF THE COLD FRONT.

SHORT TERM: SEAS MAY APPROACH SCA LEVELS SUN NIGHT AND INTO MON.
HOWEVER SCALED BACK WAVE WATCH MOS WHICH LOOKED TOO HIGH.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&

NEAR TERM...FOSTER/NORCROSS
SHORT TERM...DUDA
LONG TERM...WEITLICH
AVIATION...FOSTER/NORCROSS
MARINE...FOSTER/NORCROSS/DUDA
Hazardous weather outlook, Jul 6, 9:02 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
902 AM EDT FRI JUL 6 2007

ANZ050-MEZ001>006-010-011-015>017-029>032-071315-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
902 AM EDT FRI JUL 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN
MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY.
ANY THUNDERSTORM THAT DEVELOPS IS NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS MAY DEVELOP ALONG A WARM FRONT LIFTING ACROSS THE
REGION SUNDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS
COULD BECOME SEVERE. A COLD FRONT IS EXPECTED TO CROSS THE REGION
WHICH COULD BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
LATER MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FITZSIMMONS

In the hours before

Special weather statement, Jul 6, 1:40 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
140 PM EDT FRI JUL 6 2007

MEZ002-061815-
NORTHEAST AROOSTOOK-
140 PM EDT FRI JUL 6 2007

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...

AT 136 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM
POSSIBLY ACCOMPANIED BY SMALL HAIL 6 MILES NORTHEAST OF WOODLAND.
THE STORM WAS MOVING EAST AT 15 TO 20 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 215 PM EDT INCLUDE...
    WOODLAND...           CARIBOU...            LORING...
    LIMESTONE...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    LOCALLY HEAVY RAINFALL...CAUSING PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772. OTHERWISE...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN CARIBOU MAINE.

FITZSIMMONS
Special weather statement, Jul 6, 2:06 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
206 PM EDT FRI JUL 6 2007

MEZ015-061845-
SOUTHERN PENOBSCOT-
206 PM EDT FRI JUL 6 2007

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT COUNTY...

AT 205 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS AND SMALL HAIL OVER KENDUSKEAG. THE STORM WAS MOVING EAST
AT 25 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 245 PM EDT INCLUDE...
    KENDUSKEAG...         HERMON...             ORONO...
    OLD TOWN...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772. OTHERWISE...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN CARIBOU MAINE.

FOSTER

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:32 AM EDTMarine Weather StatementCAR58 min
Jul 6, 1:12 AM EDTSevere Thunderstorm WarningCARHancock63 min
Jul 6, 1:17 AM EDTSpecial Marine WarningCAR58 min
Jul 6, 6:05 AM EDTDense Fog AdvisoryCARHancock, Penobscot, Piscataquis, Washington3 hr
Jul 6, 12:45 PM EDTAreal Flood AdvisoryCARHancock, Washington5 hr
Jul 6, 1:11 PM EDTSevere Thunderstorm WarningCARWashington34 min
Jul 6, 2:20 PM EDTAreal Flood AdvisoryCARPenobscot112 min
Jul 6, 2:53 PM EDTSevere Thunderstorm WarningCARAroostook37 min
Jul 6, 2:55 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot57 min
Jul 6, 3:16 PM EDTSevere Thunderstorm WarningCARAroostook28 min
Jul 6, 3:32 PM EDTSevere Thunderstorm WarningCARHancock, Washington58 min
Jul 6, 5:01 PM EDTSevere Thunderstorm WarningCARPenobscot, Washington44 min
Jul 6, 6:26 PM EDTAreal Flood AdvisoryCARPenobscot58 min
Jul 6, 6:27 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot36 min

Nearby

Severe Thunderstorm Warnings in Maine, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.